JOURNAL BROWSE
Search
Advanced SearchSearch Tips
WEIGHTED BLOCH SPACES AND SOME OPERATORS INDUCED BY RADIAL DERIVATIVES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
WEIGHTED BLOCH SPACES AND SOME OPERATORS INDUCED BY RADIAL DERIVATIVES
Kang, Si-Ho;
  PDF(new window)
 Abstract
In the setting of the half-plane of the complex plane, we show that for , the dual space of the weighted bergman spaces is the Bloch space of the half-plane and we study some bounded linear operators induced by radial derivatives.
 Keywords
dual space;weighted Bergman space;modified Bergman kernels;half-plane;radial derivatives;Mobius transform;
 Language
English
 Cited by
 References
1.
Proc. Amer. Math. Soc., vol.131. 2, pp.401-408 crossref(new window)

2.
Uspehi Mat. Nauk., vol.19. 4, pp.3-92

3.
Theory of Bergman spaces,

4.
Commun, Korean Math. Soc., vol.18. 2, pp.243-249 crossref(new window)

5.
Ph. D. Thesis, Sookmyung Women's University,